Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have recurrent diarrhea, took Vilylac and Rifaximin drugs, CT normal. Can anxiety be the cause ?

i want to know about recurrant diarrhea.. i have had diarrhea thrice in last 3 months...former 2 lasting for 5-7 days, and the current one ongoing... i got ct-scan of abdomen done on my doctor's reccomendation,but everything came clear... during the second occurance, i took vilylac and rifaximin drugs, for an enlongated period of 10 days.
even though i reckon i am a bit stressed out due to some very important exams approaching; but this is not the first time that i am facing exam related anxiety...
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist
This recurrent diarrhoea needs to be investigated

I advise you to visit a Gastroenterologist who may advise you some blood test, stool examination and endoscopy examination.

Anxiety alone can not lead to recurrent diarrhoea at least lasting for 5-7 days

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor